American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1